Archiv der Mathematik

, Volume 92, Issue 2, pp 147–157 | Cite as

Low regularity classes and entropy numbers

Open Access


We note a sharp embedding of the Besov space \(B^{\infty}_{0,q}({\mathbb{T}})\) into exponential classes and prove entropy estimates for the compact embedding of subclasses with logarithmic smoothness, considered by Kashin and Temlyakov.

Mathematics Subject Classification (2000).

Primary 46E35 Secondary 42B35 


Besov spaces exponential classes imbeddings growth envelopes Kashin-Temlyakov classes entropy numbers 

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of WisconsinMadisonUSA
  2. 2.Fachbereich MathematikTechnische Universität DarmstadtDarmstadtGermany

Personalised recommendations